MAUDE Adverse Event Report: COOK INC TORNADO PLATINUM EMBOLIZATION MICROCOIL; KRD; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

COOK INC TORNADO PLATINUM EMBOLIZATION MICROCOIL; KRD; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number G13107
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: catalog #: mwce-18s-2/4-tornado-lef-081800.G4: pma/510(k): preamendment.H3: device evaluated by mfg?: the device will not be returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a tornado platinum embolization microcoil was difficult to advance through a competitor catheter during an unknown procedure for an unknown patient.The 4fr catheter was flushed, and during attempted delivery of the coil, resistance was encountered.A portion of the coil exited the distal tip of the catheter but was unable to be fully deployed.A new competitor catheter and coil were used to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
TORNADO PLATINUM EMBOLIZATION MICROCOIL
Common Device Name
KRD; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24483348
Report Number1820334-2026-00230
Device Sequence Number10676047
Product Code KRD
UDI-Device Identifier00827002131071
UDI-Public(01)00827002131071(17)281006(10)15692741
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG13107
Device Lot Number15692741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: BREAKTHROUGH CATHETER 0.018.
Patient SexUnknown